# SDR WX0A071799

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LANYARD DISCONNECTED ON THE FWD R1 DOOR.  CONNECTED SERVICE DOOR LANYARD IAW MM 25-62-00.
